| Model Number |
86234 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
04/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device marking was rubbing off.The customer indicated that the patient had a high risk for trauma or extubation and device mismanagement.The customer indicated that the incident device has been discarded.